# SDR DHL9671535D

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 2 SLAT, SECOND RIB FROM THE OUTBOARD END, FOUND CRACKED .  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR, PER SRM 57-30-3, 5 INCHES BY 3 INCHES.
